MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534280
Medical Device Problem Codes Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached/separated.Block h11: an advanix-naviflex biliary stent was returned for analysis.A visual examination of the returned device revealed that the guide catheter was bent and the push catheter was kinked.Additionally, the guide catheter was found detached.Microscopic examination was performed, which showed that the push catheter suture hole and the stent suture hole were torn.No other damages were noted to the stent and delivery system.Product analysis confirmed the reported event of stent deployment failure.Taking all available information into consideration, the investigation concluded that the reported event and observed damage were likely due to excessive force applied during deployment, possibly influenced by physician technique or anatomical tortuosity.The torn push catheter suture hole suggests the suture became stuck, preventing stent deployment.The same force likely tore the stent suture hole and damaged the push catheter.Additionally, the bent and detached guide catheter indicates excessive force during device withdrawal.Therefore, a review and analysis of all the available information indicated that the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex biliary stent was to be implanted to treat common bile duct stones in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent reached the correct position in the common bile duct, but it failed to deploy.Another advanix-naviflex biliary stent was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Note: this event has been deemed a reportable event based on the investigation finding of guide catheter detached.Please see block h11 for full investigation details.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23649502
Report Number3005099803-2025-06446
Device Sequence Number4903034
Product Code FGE
UDI-Device Identifier08714729787372
UDI-Public(01)08714729787372(17)260803(10)34678881
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Model NumberM00534280
Device Catalogue NumberM00534280
Device Lot Number0034678881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight54 KG